MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L30; GLENOID LOCKING SCREW

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L30; GLENOID LOCKING SCREW
Catalog Number 04.01.0161
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 02.Sep.2019.Lot 184569: 303 items manufactured and released on 15-jan-2019.Expiration date: 2023-12-05.No anomalies found related to the problem.To date, 65 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
During the primary reverse shoulder surgery and while inserting the 30mm glenoid polyaxial locking screw, the tabs on the screw head bent causing the screw not to seat or lock.The surgeon removed the screw and was able to successfully implant, seat and lock the new screw.There was no delay in the case and the surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW - L30
Common Device Name
GLENOID LOCKING SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9080726
Report Number3005180920-2019-00779
Device Sequence Number1735253
Product Code PHX
UDI-Device Identifier07630040706483
UDI-Public07630040706483
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Catalogue Number04.01.0161
Device Lot Number184569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;